# SDR AALA201706099003

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 5,698 hours, 2,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 17C, INOPERATIVE.   SECURED A LOOSE CONNECTOR ON SEAT 17C IAW MM 33-51-18. OPS CHECKED GOOD.
